Monday, May 14, 2007

Parents

For Mother's Day, I took us out to dinner. At the table Mom pulled out a pill box and started rationing out the pills that Dad prepared. During this conversation I learned that pills make your stomach hurt if you don't take them with food. I knew this was true for my pills, but it seems true for a lot of pills: they had a lot. Anywho, pills can also serve as laxatives if taken a few hours before or after eating. Like I said I knew that was true with my pills. They take herbal pills and vitamins - no prescription pills. I must take more pictures of them.



3 comments:

dreamangel75 said...

Ahhh...it looks like everyone was having a nice time!

Oh yes, prescription and non-prescription drugs. Some drugs/supplements/vitamins contain ingredients which can make one's GI tract upset. I look forward to learning more about these pills when I start Nursing school this fall.

Carmen In NC said...

Congratulations on starting nursing school.

dreamangel75 said...

Thanks! It will be a three year adventure: first two years in an accelerated BSN program and the final year pursuing the Master's (Nurse Practitioner). It's scary, but exciting. The fear mainly stems from making a career change (been in the IT world for 10 years).